HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Abelian, Tauberian and Mercerian theorems for arithmetic sums

Files in This Item:
pre483.pdf1.17 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83629

Title: Abelian, Tauberian and Mercerian theorems for arithmetic sums
Authors: Bingham,N. H Browse this author
Inoue, A. Browse this author
Issue Date: 1-May-2000
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 483
Start Page: 1
End Page: 29
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69233
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University